Posted by Bill (220.127.116.11) on August 01, 1999 at 22:38:28:
In Reply to: In my 2nd #10 switched to the other side. Help. I am hurting so. posted by Claudette on August 01, 1999 at 20:34:15:
I'm not sure but I don't think you can over do it on the oxygen unless you're on high levels for days. I never heard medical dangers other than don't light a match near the tank! hehehehe
I've personally gone on and off thru a tank on days when I'm fighting a 4 or 5 all day.
Can you take more Imitrex or are you at the limit for the day? Hopefully you can at least get to an ER where they can give you demerol shot or something to help you sleep through this attack. I can empathize.....please just know that I am here and so is everyone else to support you and pray for you. The thing to think about.....eventually this attack WILL end and the things you will do. Please feel free to write me directly.
Post a Followup